# SDR MEJA9505002

- Difficulty date: May 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N807M
- Make and model: Swrngn SA227AT
- Aircraft serial: AT454B
- System (JASC): 3242 · Brake
- Part: Brake Assy
- Part number: 50116401
- Condition: Locked
- Location: Lt Mlg
- Stage of operation: TX
- Nature of condition: A
- Precautionary procedure: F

## Discrepancy

AFTER LANDING AT TOCUMEN (MPTO) AND DURING TAXI TO THE RAMP, THE AIRCRAFT STARTED TO VIBRATE AND BOUNCE WHEN EXITING FROM TAXIWAY TO THE RAMP.  STOPPED AND SHUT DOWN ENGINES.  FLIGHT CREW EXITED THE AIRCRAFT AND OBSERVED SMOKE AND FLAMES COMING FROM THE LEFT BRAKE.  THE CREW PUT THE FIRE OUT AND WAITED FOR HELP.  MAINTENANCE INSPECTED THE AIRCRAFT AND FOUND THE LEFT OUTBOARD BRAKE ASSEMBLY WAS LOCKED.  REMOVED AND REPLACED THE BRAKE ASSEMBLY IN ACCORDANCE WITH THE FAIRCHILD AIRCRAFT INCORPORATED MAINTENANCE MANUAL.  FUNCTIONAL CHECK WAS PERFORMED, NO DEFECTS NOTED.  AIRCRAFT RETURNED TO SERVICE.
